# SDR CA970226042

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Sword Fitting
- Part number: 3712854
- Condition: Cracked
- Location: Rt Wing Ows 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) R/H WING OWS 303 SWORD FITTING CRACKED. REPLACED.
